Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can I take Tylenol with skipped heart beats? Had ablation for atrial fibrillation

User rating for this question
Answered by
Practicing since : 2001
Answered : 11433 Questions
Can I take Tylenol pm with skipped heart beats had an ablation for afib in July have been havingskippedheartbeats lately tr,ouble sleeping I was wondering if XXXXXXX take the benidrill in the tylenol
Posted Mon, 21 May 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
TYLENOL PM is a pain reliever that also has a sleep aid. It is indicated for the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
For the problem in falling asleep, taking a mild antianxiety drug like alprazolam will be more helpful. You can get the most appropriate drug prescribed from your physician.
The benadryl component of tylenol PM can cause anti cholinergic side effects like palpitation.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor